# SDR GTIA021097

- Difficulty date: September 21, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN CENTER FLOOR PANEL FS 200 IS CAVED IN AND DELAMINATED.  REMOVED FLOORBOARD.  FABRICATED NEW FLOORBOARD.  INSTALLED FLOORBOARD.  (M)
